# SDR DALA2018102606306

- Difficulty date: October 23, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 75,245 hours, 8,292 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Faulty
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7008, L/P 0797001) A/C AHM CONTINUES TO DOWN LINK ACTIVE MMSG 52-11310, 52-12120, AND 52-12130 PED 2R ACTUATOR HAS A FAULT OR OUT OF POSITION. REPLACED FLIGHT LOCK ACTUATOR PER AMM 52-11. TEST GOOD PER AMM 52-11. NO FAULTS FOUND.
